Discussions By Condition: I cannot get a diagnosis.

I Cannot Ejaculate

Posted In: I cannot get a diagnosis. 8 Replies
  • Posted By: Anonymous
  • May 8, 2008
  • 06:26 PM

I was taking Megestrol liquid for weight gain. I do not have cancer or any disease of the kind. I was only taking it to increase my appetite. It did a good job of increasing my appetite, but I decided to check the medication on-line (just a usual check, to relieve my curosity). I notice that the medication could cause impotence. I immediately stop taking it and notice that my erection was still possible, but I did not ejaculate when having sex. I was taking it for approximately two month and a half. I still do not ejaculate, is there a drug or therapy that can counteract Megestrol's effects? Thank you in advance of your post.

E99C2

Reply Flag this Discussion

8 Replies:

  • It is probably all in your head. The possibility of impotence refers to the act of not being able to obtain an erection. Megace contains high levels of estrogen which is why impotence is a possibility. If you stop thinking about it you won't have a problem.
    Anonymous 42,789 Replies Flag this Response
  • This isn't a mental issue, this is for real. I look at my penis and nothing has came out. Even if I have "mental" sex. So, honestly my penis is dry and it was from the Megace (Megestrol). I have been hoping that each time, this is the time that I will return to normal and so far this has not happened. So I am hoping there is a magical pill or liquid that can reverse the effects of the medication.E99C2
    Anonymous 42,789 Replies Flag this Response
  • I feel u on this i havnt been able to get off in over a week and its driving me and my prego wife crazy. we have tried almost everyday sometimes up to 5 times a day and nothing ever comes. i started on suboxen about a week and a half ago for pain pill addicting and ever since then i cant get off. getting it up has nothing to do with it, it can be hard all day but nothing will come out. im wondering if it doesnt have something to do with not being able to crap right, like its very hard to get anything out and when it comes to ******g i have to pretty much force it out and i start and stop a couple times in the middle. your not alone man it really does suck, if u find an answer please share u can email my gmail at shootermcdank@gmail.com . Id really appreciate if anyone might possibly have an answer or a suggestion cause my wife is about to the point where if i dont **m then were done trying and i still have 3 months of pregnancy to go and i wanna enjoy every minute of it ya know lol
    jdogg8765 1 Replies Flag this Response
  • To Jdogg8765: I searched the net and I didn't find an answer to my problem (I could not ejaculate). Since I was in the neighborhood of "trying anything", when I masturbate I began to softly massage my testicles & around the base of my penis. This is beginning to help me, when I masturbate I can see the semen coming out like it should. It takes a little time but it seems to be working. So, try this method and don't keep it in your mind that you can't ejaculate and it is going to be forever! You will be defeating yourself, constantly thinking that you can't ejaculate - you won't ejaculate. I hope this help with your problem. I know that the medication the doctor prescribed for me started my problem. Believe me, I stopped taking it. It helps to put on weight, but it dries your semen and the ability to ejaculate. I try to find another way to gain weight.
    Anonymous 42,789 Replies Flag this Response
  • Hi, I have been on Megace for a couple years. Since I started taking Megace I have erection problems. Very hard to keep one. Large decrease in my semen by at least 90%. Hard time ejaculateing, very hard. I know how you feel.
    Anonymous 42,789 Replies
    • January 22, 2010
    • 06:14 PM
    • 0
    Flag this Response
  • Hi, I have been on Megace for a couple years. Since I started taking Megace I have erection problems. Very hard to keep one. Large decrease in my semen by at least 90%. Hard time ejaculateing, very hard. I know how you feel.Try taking an argenine supplement.
    Anonymous 42,789 Replies
    • January 24, 2010
    • 10:19 AM
    • 0
    Flag this Response
  • To jdog8765. I don't how old you are, but by the sounds of things (difficulty in urinating as well as ejaculating), you may have an enlarged prostate. Virtually all men will have this at one time in their lives, and some experience it prematurely. Since the prostate surrounds the urethra as well as the vas deferens (separate vessels for release of urine & semen) I suggest you check with a Urologist, and get looked at. It may take some mild meds to straighten out your difficulty. I don't suspect it is all in your head. Good luck!
    Anonymous 42,789 Replies Flag this Response
  • I am 13 and when I mesterbate, nothing much comes out. The largest amount that I have ejaculated is a drop, about the same size as a rain drop. This is starting to worry me for the future. Can you help?
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.
Advertisement

8 Health Dangers of Depression

Unmanaged depression can take a toll on your physical health.

Best Cough & Cold Meds for Kids

Help your child feel better, faster.

What HIV Positive Women Should Know About Sex

You can have sex after an HIV diagnosis.

Food Choices for Diabetes

What, when and how much you eat affects your blood sugar.

6 Exercises for Multiple Sclerosis

Ease your way into these stretching and strengthening moves,

Advertisement